# SDR RAIA00204130

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 13,360 hours, 14,682 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 51228801
- Condition: Chafed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5639-STL - RIGHT OVERHEAT WARNING CAME ON DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE RIGHT OVER HEAT SENSOR WIRE.
